Partial fraction expansions for delay systems

H.J. Zwart*, R.F. Curtain, J.R. Partington, K. Glover

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

18 Citations (Scopus)
41 Downloads (Pure)


Partial fraction decompositions for single input-single output delay systems are studied. The results have application in rational L-approximations, which play an important role in robust compensator design for delay systems.

Original languageEnglish
Pages (from-to)235-243
Number of pages9
JournalSystems and control letters
Issue number4
Publication statusPublished - 1 Jan 1988
Externally publishedYes


  • Approximation
  • Delay systems
  • Infinite-dimensional systems
  • Nuclearity


Dive into the research topics of 'Partial fraction expansions for delay systems'. Together they form a unique fingerprint.

Cite this